# SDR IPXA201910047523

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Part number: 2210081328
- Condition: Damaged
- Location: Nr 1 Pylon Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR#1 PYLON PNL 475AL RIGHT LONGERON HAS ELONGATED HOLE.  REMOVED AND REPLACE THE 1 PYLON PANEL 475AL RT LONGERON IAW P&W SRM 54-64-01.
